Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 40, NWS Milwaukee, WI

April 21, 2016

NWS Milwaukee, WI issued this small craft advisory at Apr 21, 2016, 3:58 AM CDT. It took effect at Apr 22, 2016, 1:00 AM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Apr 21, 2016, 3:58 AM CDT (08:58 UTC)
In effect from
Apr 22, 2016, 1:00 AM CDT
Expired
Apr 23, 2016, 1:00 AM CDT
In force
24 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

060 
WHUS73 KMKX 210858
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
358 AM CDT THU APR 21 2016

...AREAS OF DENSE FOG TODAY AND GUSTY WINDS DEVELOPING TONIGHT...

.LIGHT WINDS ALONG WITH WARM...HUMID AIR OVER THE COOL NEARSHORE
WATERS OF LAKE MICHIGAN WILL RESULT IN AREAS OF DENSE FOG TODAY. 
THE DENSE FOG WILL REDUCE THE VISIBILITY TO ONE MILE OR LESS. 

A BACK DOOR COLD FRONT WILL SWEEP ACROSS THE NEAR SHORE WATERS
BETWEEN MIDNIGHT AND 5 AM CDT EARLY FRIDAY MORNING. GUSTY NORTH
TO NORTHEAST WINDS WILL RAPIDLY DEVELOP BEHIND THE FRONT...AND
WILL LAST THROUGH FRIDAY MORNING...RESULTING IN BUILDING WAVES.

LMZ643-644-211700-
/O.NEW.KMKX.MF.Y.0007.160421T0858Z-160422T0000Z/
/O.NEW.KMKX.SC.Y.0040.160422T0500Z-160423T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
358 AM CDT THU APR 21 2016

...DENSE FOG ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM CDT
FRIDAY. 

* VISIBILITY: FREQUENTLY ONE MILE OR LESS. 

* WINDS: SOUTH TO SOUTHEAST 5 TO 10 KNOTS TODAY BECOMING NORTH TO
  NORTHEAST AROUND MIDNIGHT TONIGHT AND INCREASE TO 15 TO 25 KNOTS
  WITH GUSTS UP TO 30 KNOTS. 

* WAVES: 1 TO 3 FEET TODAY...BUILDING TO 4 TO 7 FEET FRIDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-211700-
/O.NEW.KMKX.MF.Y.0007.160421T0858Z-160422T0000Z/
/O.NEW.KMKX.SC.Y.0040.160422T0700Z-160423T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
358 AM CDT THU APR 21 2016

...DENSE FOG ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 10 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 2 AM TO 10 PM CDT FRIDAY. 

* VISIBILITY: FREQUENTLY 1 MILE OR LESS.

* WINDS: SOUTH TO SOUTHEAST 5 TO 15 KNOTS TODAY...BECOMING NORTH
  TO NORTHEAST AFTER MIDNIGHT TONIGHT AND INCREASING TO 15 TO 25
  KNOTS. GUSTS UP TO 30 KNOTS LATE. 

* WAVES: 1 TO 3 FEET TODAY BUILDING TO 5 TO 7 FEET FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
8 follow-up statements
953 
WHUS73 KMKX 211423
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
923 AM CDT THU APR 21 2016

...AREAS OF DENSE FOG TODAY AND GUSTY WINDS DEVELOPING TONIGHT...

.LIGHT WINDS ALONG WITH WARM...HUMID AIR OVER THE COOL NEARSHORE
WATERS OF LAKE MICHIGAN WILL RESULT IN AREAS OF DENSE FOG TODAY.
THE DENSE FOG WILL REDUCE THE VISIBILITY TO ONE MILE OR LESS.

A BACK DOOR COLD FRONT WILL SWEEP ACROSS THE NEAR SHORE WATERS
BETWEEN MIDNIGHT AND 5 AM CDT EARLY FRIDAY MORNING. GUSTY NORTH
TO NORTHEAST WINDS WILL RAPIDLY DEVELOP BEHIND THE FRONT...AND
WILL LAST THROUGH FRIDAY MORNING...RESULTING IN BUILDING WAVES.

LMZ643-644-212230-
/O.CON.KMKX.MF.Y.0007.000000T0000Z-160422T0000Z/
/O.CON.KMKX.SC.Y.0040.160422T0500Z-160423T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
923 AM CDT THU APR 21 2016

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 7 PM CDT FRIDAY...

* VISIBILITY: FREQUENTLY ONE MILE OR LESS.

* WINDS: SOUTH TO SOUTHEAST AT 5 TO 10 KNOTS TODAY BECOMING NORTH
  TO NORTHEAST AROUND MIDNIGHT TONIGHT AND INCREASING TO 15 TO 25
  KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES: 1 TO 3 FEET TODAY...BUILDING TO 4 TO 7 FEET FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-212230-
/O.CON.KMKX.MF.Y.0007.000000T0000Z-160422T0000Z/
/O.CON.KMKX.SC.Y.0040.160422T0700Z-160423T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
923 AM CDT THU APR 21 2016

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 PM CDT
FRIDAY...

* VISIBILITY: FREQUENTLY 1 MILE OR LESS.

* WINDS: SOUTH TO SOUTHEAST 5 TO 15 KNOTS TODAY...BECOMING NORTH 
  TO NORTHEAST AFTER MIDNIGHT TONIGHT AND INCREASING TO 15 TO 25 
  KNOTS. GUSTS UP TO 30 KNOTS LATE. 

* WAVES: 1 TO 3 FEET TODAY BUILDING TO 5 TO 7 FEET FRIDAY 
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
SPM

WWW.WEATHER.GOV/MKX
573 
WHUS73 KMKX 212035
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT THU APR 21 2016

...AREAS OF DENSE FOG INTO THIS EVENING AND GUSTY WINDS
DEVELOPING TONIGHT...

.LIGHT WINDS ALONG WITH WARM...HUMID AIR OVER THE COOL NEARSHORE
WATERS OF LAKE MICHIGAN WILL RESULT IN AREAS OF DENSE FOG INTO
THIS EVENING.

A BACK DOOR COLD FRONT WILL SWEEP ACROSS THE NEAR SHORE WATERS
BETWEEN MIDNIGHT AND 5 AM CDT EARLY FRIDAY MORNING. GUSTY NORTH
TO NORTHEAST WINDS WILL RAPIDLY DEVELOP BEHIND THE FRONT...AND
WILL LAST THROUGH FRIDAY MORNING...RESULTING IN BUILDING WAVES.

LMZ643-644-220445-
/O.EXT.KMKX.MF.Y.0007.000000T0000Z-160422T0600Z/
/O.EXT.KMKX.SC.Y.0040.160422T0600Z-160423T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
335 PM CDT THU APR 21 2016

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 1 AM CDT FRIDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 7 PM CDT
FRIDAY...

THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT FRIDAY.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM TO 7 PM CDT
FRIDAY. 

* VISIBILITY: FREQUENTLY ONE MILE OR LESS.

* WINDS: SOUTHEAST TO EAST AT 5 TO 10 KNOTS BECOMING NORTH TO
  NORTHEAST AROUND MIDNIGHT TONIGHT AND INCREASING TO 15 TO 20
  KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES: 1 TO 3 FEET...BUILDING TO 4 TO 6 FEET FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-220445-
/O.EXT.KMKX.MF.Y.0007.000000T0000Z-160422T0800Z/
/O.EXT.KMKX.SC.Y.0040.160422T0800Z-160423T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
335 PM CDT THU APR 21 2016

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 3 AM CDT FRIDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 10 PM CDT
FRIDAY...

THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 3 AM CDT FRIDAY.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO 10 PM CDT
FRIDAY. 

* VISIBILITY: FREQUENTLY 1 MILE OR LESS.

* WINDS: EAST TO SOUTHEAST 5 TO 10 KNOTS...BECOMING NORTH TO
  NORTHEAST AFTER MIDNIGHT TONIGHT AND INCREASING TO 15 TO 20
  KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES: 1 TO 3 FEET BUILDING TO 5 TO 7 FEET FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
204 
WHUS73 KMKX 220229
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 PM CDT THU APR 21 2016

...AREAS OF DENSE FOG THIS EVENING AND GUSTY NORTH WINDS
DEVELOPING AFTER 1 AM CDT...

.LIGHT WINDS ALONG WITH WARM...HUMID AIR OVER THE COOL NEARSHORE
WATERS OF LAKE MICHIGAN WILL RESULT IN AREAS OF DENSE FOG THROUGH 
THIS EVENING.

A BACK DOOR COLD FRONT WILL SWEEP ACROSS THE NEAR SHORE WATERS
BETWEEN 1 AM AND 5 AM CDT EARLY FRIDAY MORNING. GUSTY NORTH TO
NORTHEAST WINDS WILL RAPIDLY DEVELOP BEHIND THE FRONT...AND WILL
LAST THROUGH FRIDAY MORNING...RESULTING IN BUILDING WAVES.

LMZ643-644-221030-
/O.CON.KMKX.MF.Y.0007.000000T0000Z-160422T0600Z/
/O.CON.KMKX.SC.Y.0040.160422T0600Z-160423T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
929 PM CDT THU APR 21 2016

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
FRIDAY...

* VISIBILITY: FREQUENTLY ONE MILE OR LESS.

* WINDS: VARIABLE AROUND 5 KNOTS BECOMING NORTH TO NORTHEAST AFTER
  1 AM AND INCREASING TO 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES: 1 TO 3 FEET...BUILDING TO 4 TO 6 FEET FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-221030-
/O.CON.KMKX.MF.Y.0007.000000T0000Z-160422T0800Z/
/O.CON.KMKX.SC.Y.0040.160422T0800Z-160423T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
929 PM CDT THU APR 21 2016

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 PM CDT
FRIDAY...

* VISIBILITY: FREQUENTLY 1 MILE OR LESS.

* WINDS: VARIABLE AROUND 5 KNOTS...BECOMING NORTH TO NORTHEAST
  AFTER 1 AM AND INCREASING TO 15 TO 20 KNOTS WITH GUSTS UP TO 25
  KNOTS.

* WAVES: 1 TO 3 FEET BUILDING TO 5 TO 7 FEET FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX

MG
691 
WHUS73 KMKX 220855
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
355 AM CDT FRI APR 22 2016

...GUSTY WINDS DEVELOPING THIS MORNING...

.A TIGHTENING PRESSURE GRADIENT BEHIND A DEPARTING COLD FRONT WILL
RESULT IN GUSTY WINDS DEVELOPING THIS MORNING AND PERSISTING INTO
THE EVENING. THESE WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 6 FEET
TODAY.

HENCE A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT INTO THE
EVENING. 

LMZ643-644-221700-
/O.CON.KMKX.SC.Y.0040.000000T0000Z-160423T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
355 AM CDT FRI APR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: NORTH TO NORTHEAST INCREASING TO 15 TO 25 KNOTS WITH A
  FEW GUSTS UP TO 30 KNOTS THIS MORNING. 

* WAVES: 1 TO 3 FEET BUILDING TO 4 TO 6 FEET LATER THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-221700-
/O.CON.KMKX.SC.Y.0040.000000T0000Z-160423T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
355 AM CDT FRI APR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS: NORTH TO NORTHEAST INCREASING TO 15 TO 25 KNOTS THIS
  MORNING WITH A FEW GUSTS TO 30 KNOTS. 

* WAVES: 1 TO 3 FEET BUILDING TO 4 TO 6 FEET LATE THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
399 
WHUS73 KMKX 221440
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
940 AM CDT FRI APR 22 2016

...GUSTY WINDS DEVELOPING THIS MORNING...

.A TIGHT PRESSURE GRADIENT BEHIND A DEPARTING COLD FRONT IS
RESULTING IN GUSTY WINDS PERSISTING INTO THE EVENING. THESE WINDS
WILL BUILD HIGH WAVES THAT WILL 

HENCE A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT INTO THE
EVENING.

LMZ643-644-222245-
/O.CON.KMKX.SC.Y.0040.000000T0000Z-160423T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
940 AM CDT FRI APR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: NORTH TO NORTHEAST TO 15 TO 25 KNOTS...EASING TO 10 TO
  15 KNOTS BY THIS EVENING.

* WAVES: 4 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET EARLY THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-222245-
/O.CON.KMKX.SC.Y.0040.000000T0000Z-160423T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
940 AM CDT FRI APR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS: NORTH TO NORTHEAST TO 15 TO 25 KNOTS WITH A FEW GUSTS UP
  TO 30 KNOTS EARLY...EASING TO 10 TO 15 KNOTS BY THIS EVENING. 

* WAVES: 4 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET LATE THIS EVENING.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
336 
WHUS73 KMKX 221959
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
259 PM CDT FRI APR 22 2016

...GUSTY WINDS AND HIGH WAVES DIMINISHING THIS EVENING...

.A TIGHT PRESSURE GRADIENT BEHIND A DEPARTING COLD FRONT IS
RESULTING IN GUSTY NORTHEAST WINDS. THE WINDS AND RESULTING HIGH
WAVES WILL DIMINISH FROM NORTH TO SOUTH THIS EVENING. 

LMZ643-644-230000-
/O.CON.KMKX.SC.Y.0040.000000T0000Z-160423T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
259 PM CDT FRI APR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: NORTHEAST TO 15 TO 25 KNOTS EASING TO 10 TO 20 KNOTS BY
  THIS EVENING.

* WAVES: 4 TO 6 FEET SUBSIDING TO 3 TO 4 FEET EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-230300-
/O.CON.KMKX.SC.Y.0040.000000T0000Z-160423T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
259 PM CDT FRI APR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS: NORTHEAST TO 15 TO 25 KNOTS EASING TO 10 TO 20 KNOTS BY
  THIS EVENING.

* WAVES: 4 TO 6 FEET SUBSIDING TO 3 TO 4 FEET LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
041 
WHUS73 KMKX 230038
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
738 PM CDT FRI APR 22 2016

...GUSTY WINDS AND HIGH WAVES DIMINISHING THIS EVENING...

.THE WINDS AND RESULTING HIGH WAVES WILL DIMINISH FROM NORTH TO
SOUTH THIS EVENING AS HIGH PRESSURE BUILDS ACROSS LAKE MICHIGAN.

LMZ645-646-230600-
/O.EXT.KMKX.SC.Y.0040.000000T0000Z-160423T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
738 PM CDT FRI APR 22 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT
SATURDAY. 

* WINDS: NORTHEAST TO 15 TO 25 KNOTS EASING TO 10 TO 20 KNOTS THIS
  EVENING.

* WAVES: 3 TO 5 FEET SUBSIDING TO 3 TO 4 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
203 
WHUS73 KMKX 230145
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
845 PM CDT FRI APR 22 2016

...GUSTY WINDS AND HIGH WAVES DIMINISHING TONIGHT...

.THE WINDS AND RESULTING HIGH WAVES WILL DIMINISH FROM NORTH TO
SOUTH TONIGHT AS HIGH PRESSURE BUILDS ACROSS LAKE MICHIGAN.

LMZ645-646-230600-
/O.CON.KMKX.SC.Y.0040.000000T0000Z-160423T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
845 PM CDT FRI APR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* WINDS: NORTHEAST TO 15 TO 20 KNOTS EASING TO 10 TO 15 KNOTS
  IN THE EARLY MORNING.

* WAVES: 3 TO 5 FEET SUBSIDING TO 3 TO 4 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 21, 3:37 AM CDT, 21 minutes earlier.

Area forecast discussion, Apr 21, 3:37 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 AM CDT THU APR 21 2016

.TODAY AND TONIGHT...FORECAST CONFIDENCE - LOW TO MEDIUM.

FORECAST CONCERNS FOCUS ON PRECIP THREAT RETURNING TODAY AND FOG.
DRIER AIR WRAPPING AROUND UPSTREAM LOW PRESSURE ERODING LOW CLOUDS
OVER FAR SOUTHWEST WI AND WILL AFFECT SOUTHWEST CWA NEXT SEVERAL
HOURS.  THIS WILL ALLOW FOG TO DEVELOP AND FOG COULD EASILY TURN
DENSE FOR SEVERAL HOURS.  WITH EARLIER SUNRISE...WL HOLD OFF ON
ISSUING DENSE FOG ADVY FOR KEFT/KMRJ AREAS AND GO WITH SPS FOR
NOW...HOWEVER MAY NEED TO GO WITH ADVY SHOULD VSBYS RAPIDLY FALL
IN NEXT 1-2 HOURS. FOG SHOULD LIFT AFTER 13Z.

FARTHER EAST...EXPCT SCT -SHRA TO GRADUALLY DIMINISH THRU THE EARLY
MORNING AS LOW LEVEL MOISTURE ADVECTION WEAKENS.  HRRR HAS BEEN
SHOWING SCT -SHRA REFORMING OVER CENTRAL AND EASTERN CWA EARLY THIS
MORNING BUT OTHER SHORT TERM GUIDANCE DRIER AND SUCCUMBING TO DRYING
MID-LEVEL AIR FROM THE SOUTHWEST.  DIFFICULT TO FIND FORCING
MECHANISM FOR THESE -SHRA DEPICTED BY HRRR...SO WL GO WITH MAINLY
DRY CONDITIONS THIS MRNG ACROSS CENTRAL CWA AND KEEP SMALL CHANCE
FOR LINGERING -SHRA IN EAST FOR A FEW HOURS.

EXPECT LOW CLOUDS TO THIN ACROSS CENTRAL AND MOST OF EASTERN CWA
LATER THIS MRNG BUT MORE CLOUDS AND FOG MAY LINGER CLOSER TO THE
LAKE DUE TO LAKE BREEZE.

DESPITE WEAK SHEAR...DEWPOINTS IN THE 50S AND PARTIAL SUNSHINE
SHOULD RESULT IN MUCAPES INCREASING TO 300 TO 800 J THIS AFTN.
STRONGEST FORCING ASSOCIATED WITH UPPER LOW TO REMAIN TO THE SOUTH
OF THE IL BORDER THIS AFTN...HOWEVER WL STILL HAVE LOW PRESSURE TROF
MOVING THRU SRN WI.  IN ADDITION...SRN CWA GETS GRAZED BY STRONGER
SYNOPTIC FORCING FROM LEFT EXIT REGION OF UPPER JET.  HENCE EXPECT
SCT SHRA AND A FEW TSTRMS TO DEVELOP OVER CWA THIS AFTN INTO THE
EARLY EVE BEFORE DIMINISHING.  BACK DOOR COLD FRONT WILL SWEEP
ACROSS CWA AFT MIDNIGHT USHERING COOLER AND DRIER AIR BACK INTO THE
REGION.

.FRIDAY AND FRIDAY NIGHT - CONFIDENCE...MEDIUM
CONSIDERABLE DAVA TAKES HOLD WITH INCOMING MID LEVEL RIDGING IN
THE WAKE OF DEPARTED SHORTWAVE INTO THE OHIO VALLEY. LOW LEVEL
COLD ADVECTION WELL UNDERWAY IN THE WAKE OF THE THURSDAY NIGHT
COLD FRONT. LLVL RH PROGS AND MOS DATA SUGGEST SOME MORNING
CLOUDINESS HANGING ON BUT THINGS SCOUR OUT IN THE AFTERNOON. MAIN
CONCERN THEN SHIFTS TO FROST POTENTIAL FOR LATER FRIDAY NIGHT.
SURFACE HIGH RIDGES IN AND WINDS ARE PROGGD TO BECOME QUITE LIGHT.
925 TEMPS ARE SUPPORTIVE OF THE CHILLY 30S THAT MOS IS GENERATING
SO HAVE INTRODUCED FROST INTO THE GRIDS FOR LATER FRIDAY NIGHT.
WHERE TEMPS ARE COLDEST AT SOME OF THE INTERIOR SECTIONS OF THE
CWA HAVE WENT WITH AREAS OF FROST WITH PATCHY ELSEWHERE. MAY END
UP NEEDING AN ADVISORY BUT AT THIS TIME WILL MENTION IN HWO.

.SATURDAY - CONFIDENCE...MEDIUM
SO AFTER A CHILLY START ANOTHER QUIET DAY IS IN STORE FOR SRN WI
WITH THE SURFACE RIDGE AXIS SHIFTING TO OUR EAST. THIS WILLS ET UP
A NICE RETURN AND 850/925 WAA. WARMUP WILL BE TEMPERED LAKESIDE AS
ONSHORE FLOW FROM THE SE WILL DOMINATE.

.SATURDAY NIGHT THROUGH MONDAY NIGHT - CONFIDENCE...MEDIUM
AN UNSETTLED PATTERN IS EXPECTED WITH SURFACE WARM FRONT SETTING UP
ACROSS CNTRL OR SRN WI. LOW PRESSURE IN THE NRN PLAINS WILL BE
DRIVEN BY APPROACHING MID LEVEL WAVE AND INCREASING DCVA THERE. SO
SHRA/TSRA INITIALLY WILL BE DRIVEN BY THE LLJ INTERACTION WITH THE
SFC/850 FRONTS IN THE STATE. THE SURFACE LOW IS THEN EXPECTED TO
WORK EASTWARD ALONG THE SFC FRONT SUNDAY NIGHT INTO MONDAY WHICH
WILL SUPPORT MORE ROUNDS OF SHRA/TSRA. IN ADDITION THERE WILL BE
TIMES WHEN THE LEFT FRONT EXIT REGION OF THE UPPER JET WILL BE
SITUATED FAVORABLY ACROSS SRN WI FOR ENHANCED LIFT. THE GFS
CONTINUES TO BE THE FASTER SOLUTION EXITING THIS PRECIP EARLY MONDAY
EVENING WHILE THE ECMWF HANGS ONTO SOME PRECIP ALL OF MONDAY NIGHT.

.TUESDAY - CONFIDENCE...LOW TO MEDIUM
DUE TO THE DIFFERING SPEEDS OF THIS SYSTEM THERE IS SOME TIMING
CONCERNS. THE GFS CONTINUES TO BE THE FASTEST SOLUTION WITH THE LOW
AND UPPER WAVE OFF TO OUR EAST WHILE THE ECMWF AND GEM SLOWER SPEED
SUGGESTS PRECIP COULD LINGER INTO TUESDAY MORNING. WILL GO WITH A
MORE PROGRESSIVE SOLUTION THAT THE GFS IS SHOWING AND THE SUPERBLEND
POPS TEND TO FAVOR THIS TREND. SO WILL GO DRY WITH A COOLER DAY AS
NORTHEAST WINDS AND SUBSIDENCE TAKE OVER DUE TO THE EXITING WAVE AND
LOW LEVEL CAA REGIME WITH INCOMING SFC HIGH.

.WEDNESDAY - CONFIDENCE...MEDIUM
PATTERN REMAINS FAIRLY ACTIVE WITH ANOTHER 500 MILLIBAR WAVE RIDING
NORTHEAST INTO THE UPPER MIDWEST. A SURFACE LOW DEVELOPS FROM THE
DAKOTAS AND MINNESOTA WITH POTENTIAL FOR A STRONG SOUTHERLY WAA
REGIME AND 925 TEMPS POSSIBLY GETTING BACK INTO THE TEENS CELSIUS.
WILL GO WITH THE SUPERBLEND POPS FOR MORE SHRA/TSRA. WILL HAVE TO
KEEP AN EYE ON THIS ONE. SYSTEM HAS SOME PRETTY HIGH CWASP NUMBERS
...ATTM THESE HIGHEST NUMBERS ARE JUST TO OUR SOUTH. DECENT
DYNAMICS. LONG WAYS OFF BUT FOR THIS FAR OUT SOME GOOD CONSENSUS
BETWEEN THE ECMWF AND GFS. SUPERBLEND TEMPS MAY BE TOO COOL GIVEN
THE POTENTIAL WARM SIGNAL WITH THE 850/925 TEMPS.

&&

.AVIATION/12Z TAFS/...LIGHT ONSHORE FLOW WL CONTINUE TO PULL LAKE
INDUCED FOG INTO ERN TAF SITES INTO THE MORNING...AND MAY LINGER
AT KMKE THRU MUCH OF THE DAY. HOWEVER LOWEST VSBYS ARE EXPECTED
THIS MRNG. OTHERWISE IFR CIGS OVER TAF SITES SHOULD SLOWLY LIFT
THIS MRNG AND SHOULD TRANSITION TO VFR... HOWEVER CONFIDENCE LOW
IN EAST DUE TO LAKE BREEZE AND PERSISTENT ONSHORE FLOW. A BRIEF
T-STORM MAY AFFECT TAF SITES THIS AFTN OR EARLY EVE. BACK DOOR
COLD FRONT WILL RESULT IN ABRUPT WIND SHIFT AND GUSTY WINDS LATER
TNGT.

&&

.MARINE...MOIST LOW LEVEL AIR HAS SPREAD INTO THE SOUTHERN PORTION
OF THE NEARSHORE WATERS. KENOSHA WEBCAMS SHOW DENSE FOG AT THE SHORE
WHERE DEWPOINTS HAVE RISEN INTO THE LOWER 50S. DEWPOINTS REMAIN A
LITTLE LOWER FARTHER NORTH TOWARD SHEBOYGAN...HOWEVER WEBCAMS IN
THIS AREA ARE ALSO SHOWING LOWERING VSBYS. LAKE MI TEMPS REMAIN
MOSTLY IN THE LOWER 40S SO COOL WATER AND LIGHT WINDS ARE RESULTING
IN AREAS OF DENSE FOG. WINDS ARE EXPECTED TO REMAIN LIGHT SOUTH TO
SOUTHEAST TODAY AS WEAK LOW PRESSURE APPROACHES. HENCE EXPECT
AREAS OF DENSE FOG TO PERSIST AND WILL POST MARINE DENSE FOG ADVY
UNTIL 00Z FRI.

LOW PRESSURE WILL EXIT REGION OVERNIGHT.  TIGHTENING PRESSURE
GRADIENT TO THE NORTH WILL PULL BACK DOOR COLD FRONT ACROSS NEAR
SHORE AREA FROM 05Z THROUGH 10Z TONIGHT.  ABRUPT WIND SHIFT TO THE
NORTH TO NORTHEAST CAN BE EXPECTED WITH A RAPID INCREASE IN WIND
GUSTS. WIND GUSTS MAY APPROACH 30 KTS FOR SEVERAL HOURS. HENCE WL
POST SMALL CRAFT ADVISORY FOR LATE TONIGHT THROUGH FRIDAY DUE TO
LINGERING HIGH WAVES.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...DENSE FOG ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ643>646.

     SMALL CRAFT ADVISORY FROM 2 AM TO 10 PM CDT FRIDAY FOR LMZ645-
     646.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 7 PM CDT FRIDAY
     FOR LMZ643-644.

&&

TODAY/TONIGHT AND AVIATION/MARINE...MBK
FRIDAY THROUGH WEDNESDAY...COLLAR
Hazardous weather outlook, Apr 20, 8:56 PM CDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
856 PM CDT WED APR 20 2016

WIZ046-047-051-052-056>060-062>072-220200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
856 PM CDT WED APR 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE CHANCE FOR THUNDERSTORMS RETURNS ON THURSDAY AS WEAK LOW
PRESSURE MOVES ACROSS WISCONSIN.

THERE IS ALSO A SMALL CHANCE OF THUNDERSTORMS SUNDAY NIGHT AS A
WARM FRONT SETTLES OVER THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS.

LMZ643>646-220200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
856 PM CDT WED APR 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THERE IS A SMALL CHANCE FOR THUNDERSTORMS THURSDAY AFTERNOON AND
EVENING AS WEAK LOW PRESSURE MOVES ACROSS THE REGION.

AREAS OF FOG ARE EXPECTED ON THURSDAY INTO THURSDAY EVENING. THE
FOG MAY BECOME LOCALLY DENSE.

NORTH WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY CRITERIA
THURSDAY NIGHT INTO FRIDAY.

WWW.WEATHER.GOV/MKX
MG

In the hours before

Special weather statement, Apr 21, 3:44 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
344 AM CDT THU APR 21 2016

WIZ069>072-211130-
ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...JANESVILLE...BELOIT...WHITEWATER...
DELAVAN...ELKHORN...LAKE GENEVA...EAST TROY...RACINE...KENOSHA
344 AM CDT THU APR 21 2016

...PATCHY DENSE FOG LIKELY EARLY THIS MORNING...

LIGHT WINDS AND PARTIAL CLEARING WILL RESULT IN PATCHY DENSE FOG
RAPIDLY DEVELOPING EARLY THIS MORNING. THE DENSE FOG WILL REDUCE
THE VISIBILITY TO ONE QUARTER MILE OR LESS FOR SEVERAL HOURS.

THE AREAS MOST SUSCEPTIBLE TO THE DENSE FOG ARE THE
DARLINGTON...MONROE AND DODGEVILLE AREAS. EARLY MORNING MOTORISTS
SHOULD BE PREPARED TO SLOW DOWN WHEN YOU DRIVE INTO ONE OF THESE
AREAS OF DENSE FOG. REMEMBER...CHILDREN MAY BE WAITING BY THE
STREET FOR THE SCHOOL BUS...SO DRIVE CAUTIOUSLY.

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 3:58 AM CDTMarine Dense Fog AdvisoryMKX23 hr

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.